I had unprotected sex with my partner and that same
Patient :I had unprotected sex with my partner and that same day an hour later i took the plan b pill everything was fine until 1 days ago i noticed brown discharge & little to nothing of blood but now i still have the brown discharge with no blood & im a little worried it might be something urgent.
Welcome to Ask The Doctor.
We are here to help you on this medical health advice platform.
Discharge and spotting after consumption of emergency contraceptive pill is very common. This should go within a few days time. You would require to see a gynaecologist if the problem persists. Even, after consumption of emergency contraceptive pills, the periods can get irregular for a few cycles.
Share my opinion with your doctor.
I hope it helps.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.